# SDR QMLA2024011620005

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N339AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7267
- Aircraft time: 3,706 hours, 12,565 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 350A25904021
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF FOR A PATIENT FLIGHT AND IN ROUTE, NOTED THE LH (PILOT) GREENHOUSE WINDOW CRACKED. RETURNED TO BASE AND HANGARED AIRCRAFT.
